CASIA OpenIR  > 综合信息系统研究中心
On the Monotonicity of Interval Type-2 Fuzzy Logic Systems
Li, Chengdong1; Yi, Jianqiang2,3,4; Zhang, Guiqing1
2014-10-01
发表期刊IEEE TRANSACTIONS ON FUZZY SYSTEMS
卷号22期号:5页码:1197-1212
文章类型Article
摘要Qualitative knowledge is very useful for system modeling and control problems, especially when specific physical structure knowledge is unavailable and the number of training data points is small. This paper studies the incorporation of one common qualitative knowledge-monotonicity into interval type-2 (IT2) fuzzy logic systems (FLSs). Sufficient conditions on the antecedent and consequent parts of fuzzy rules are derived to guarantee the monotonicity between inputs and outputs. We take into account five type-reduction and defuzzification methods (the Karnik-Mendel method, the Du-Ying method, the Begian-Melek-Mendel method, the Wu-Tan method, and the Nie-Tan method). We show that IT2 FLSs are monotonic if the antecedent and consequents parts of their fuzzy rules are arranged according to the proposed monotonicity conditions. The derived monotonicity conditions are valid for the IT2 FLSs using any kind of IT2 fuzzy sets (FSs) (e.g., Trapezoidal IT2 FSs and Gaussian IT2 FSs) and stand for type-1 FLSs as well. Guidelines for applying the proposed conditions to modeling and control problems are also given. Our results will be useful in the design of monotonic IT2 FLSs for engineering applications when the monotonicity property is desired.
关键词Data-driven Method Fuzzy Logic System Modeling And Control Monotonicity Type-2 Fuzzy Type-reduction And Defuzzification Method
WOS标题词Science & Technology ; Technology
关键词[WOS]MAMDANI-ASSILIAN MODELS ; MEMBERSHIP FUNCTIONS ; INFERENCE SYSTEMS ; PD CONTROLLERS ; SETS ; DESIGN ; DEFUZZIFICATION ; OPTIMIZATION ; GENERATION ; ALGORITHM
收录类别SCI
语种英语
WOS研究方向Computer Science ; Engineering
WOS类目Computer Science, Artificial Intelligence ; Engineering, Electrical & Electronic
WOS记录号WOS:000344751200012
引用统计
文献类型期刊论文
条目标识符http://ir.ia.ac.cn/handle/173211/8029
专题综合信息系统研究中心
通讯作者Li, Chengdong
作者单位1.Shandong Jianzhu Univ, Sch Informat & Elect Engn, Jinan 250101, Peoples R China
2.Chinese Acad Sci, Inst Automat, Beijing 100190, Peoples R China
3.Comp Software Dev Co, Tokyo, Japan
4.MYCOM Inc, Kyoto, Japan
推荐引用方式
GB/T 7714
Li, Chengdong,Yi, Jianqiang,Zhang, Guiqing. On the Monotonicity of Interval Type-2 Fuzzy Logic Systems[J]. IEEE TRANSACTIONS ON FUZZY SYSTEMS,2014,22(5):1197-1212.
APA Li, Chengdong,Yi, Jianqiang,&Zhang, Guiqing.(2014).On the Monotonicity of Interval Type-2 Fuzzy Logic Systems.IEEE TRANSACTIONS ON FUZZY SYSTEMS,22(5),1197-1212.
MLA Li, Chengdong,et al."On the Monotonicity of Interval Type-2 Fuzzy Logic Systems".IEEE TRANSACTIONS ON FUZZY SYSTEMS 22.5(2014):1197-1212.
条目包含的文件 下载所有文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
2014 TFS - On the Mo(1881KB)期刊论文作者接受稿开放获取CC BY-NC-SA浏览 下载
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Li, Chengdong]的文章
[Yi, Jianqiang]的文章
[Zhang, Guiqing]的文章
百度学术
百度学术中相似的文章
[Li, Chengdong]的文章
[Yi, Jianqiang]的文章
[Zhang, Guiqing]的文章
必应学术
必应学术中相似的文章
[Li, Chengdong]的文章
[Yi, Jianqiang]的文章
[Zhang, Guiqing]的文章
相关权益政策
暂无数据
收藏/分享
文件名: 2014 TFS - On the Monotonicity of Interval Type-2 Fuzzy Logic Systems.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。